MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-CALIF AXS VECTA 071 ASPIRATION CATHETER (132CM); CATHETER, THROMBUS RETRIEVER
Catalog Number INC-11129-132
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.Visual inspection was performed on the returned device and it was observed that the catheter proximal shaft was separated distal to the strain relief and stretched.The catheter was also found to be slightly compressed on its distal tip.The reported event was confirmed based on the product analysis.The catheter appeared to have been kinked first then stretched and separated on its proximal shaft due to excessive manipulation during use.It is possible that the damage found on the distal tip was also due to handling.Therefore, a probable cause of handling damage has been assigned to this investigation.
 
Event or Problem Description
Analysis of the investigation found that the dac shaft was broken/fractured.There were no clinical consequences to the patient.

Brand Name
AXS VECTA 071 ASPIRATION CATHETER (132CM)
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-CALIF
47900 bayside parkway
fremont CA 94538
MDR Report Key8676929
Report Number3008853977-2019-00047
Device Sequence Number2349310
Product Code NRY
UDI-Device Identifier07613327459234
UDI-Public07613327459234
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K172167
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Catalogue NumberINC-11129-132
Device Lot Number13200-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2019
Initial Report FDA Received Date06/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1